MathSciNet Relay Station
MathSciNet bibliographic data
MR1751165 60J75 (60H07)
Picard, Jean; Savona, Catherine Smoothness of harmonic functions for processes with jumps. Stochastic Process. Appl. 87 (2000), no. 1, 69–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement